# SDR 08FDEA01783

- Difficulty date: May 7, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 70,399 hours, 22,880 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2606270001
- Condition: Stuck
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE ENG NR 2 THROTTLE WOULD NOT MOVE, STUCK IN HIGH THRUST SETTING.DURING DESCENT SHUTDOWN ENGINE.  R&R NR 2 ENG THROTTLE PUSH PULL CABLE IAW AMM 76-11-01-2. INSPECTED AREA PRIOR TO CLOSE  UP. CLOSED FAN COWL IAW AMM 71-00-00-2. ENG  RUN-UP REQUIRED. TAXIED A/C OUT TO RWY AND PERFORMED MAX POWER  ASSURANCE PER JRH.  NR 2 ENGINE CHECKS NORMAL, OK FOR SERVICE.
